# SDR 99T64R335AR

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Missing
- Location: Door Jamb
- Part time: 65,019 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2923 - MAIN CARGO DOOR, JAMB, FORWARD JAMB AFT BEAM SPLICE PLATE NOT IAW DWG AS11036.  REMOVED DOOR JAMB SHROUD, ADDED FASTENERS TO BRING SPLICE PLATE IAW AS 11036, INSTALLED DOOR JAMB SHROUD IAW DC-8 SRM 51-3-0.  WITH FAA FORM 8110-3 APPROVED BY FAA ATLANTA CERTIFICATION OFFICE LETTER DATED JUNE 23, 1999.  REF:  ARROW AIR - ARWA.   (X)
